I have been lucky enough to get on Olumiant. I’n five weeks I have a mustache and patches of hair growing. Im 68 and been dealing with my hair growing in a falling out. This drug has some serious side effects that you need to monitor. 
My sense is that alopecia is IS a “systemic disease” process. I have had a bowel resection, mitro valve repair,  of course episodic stomach issues and eye issues, recently retina repair… I.E. everything related to human anatomy and hairlike structures such as peristalsis, and honestly everything dealing with “hairlike structures” inside and out. Just my own opinion.

Other discussions on Olumiant:

https://alopeciaworld.com/main/search/search?q=Olumiant

Views: 1026

Comment

You need to be a member of Alopecia World to add comments!

Join Alopecia World

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

© 2024   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service